OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.40 (2008) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3340

Title: A Nonstandard Proof of the Banach-Steinhaus Theorem
Authors: Vera Sereno, Edith M.
Vera Mendoza, Rigoberto
Keywords: Banach-Steinhaus Theorem
Nonstandard Analysis
Issue Date: 2009
Publisher: EUT - Edizioni Università di Trieste
Citation: Edith M. Vera Sereno, Rigoberto Vera Mendoza, "A Nonstandard Proof of the Banach-Steinhaus Theorem", in Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 40 (2008), pp. 185-188.
Series/Report no.: Rendiconti dell'Istituto di Matematica dell'Università di Trieste. An International Journal of Mathematics
40 (2008)
Abstract: The Banach-Steinhaus theorem, also known as Uniform Boundedness Principle, has a standard proof a little bit too long. In this article we will give a real short proof using the nonstandard analysis technique.
Description: pp. 185-188
URI: http://hdl.handle.net/10077/3340
ISSN: 00494704
MS Classification 2000: 03H99
46B25
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.40 (2008)

Files in This Item:

File Description SizeFormat
10Sereno_Mendoza.pdf68.31 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.